# SDR MASA200601557

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 2,813 hours, 2,125 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6580 LAS - RUDDER LIMIT FAULT.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
